| Model Number |
LOCKING KNOB, INSERTION GUIDE |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/10/2025, it was reported by a sales representative via (b)(4) that an 1239-100 locking knob, the bolt that attaches to the gig the bolt and jig cross threaded together and got stuck, broke the screwdriver because it was tight.Noticed during a case and swapped with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged 1239-100 batch, dated 212007, was received for evaluation.Visual inspection noted signs of wear and tear as the laser marks are fading.It was noted that the device arrived for investigation, cross-threaded to the 1255-300 batch 212469.The most likely cause of the reported failure is wear and tear on the device, which was manufactured in 2021.